# SDR VNAA20241014012

- Difficulty date: September 2, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15391
- Aircraft time: 19,517 hours, 17,389 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: 601R134001
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HINGE 1 INB BORE, HINGE 2 INB/OUTB BORE AND HINGE 4 INB/OUT BORE AT REAR SPAR AT RH WING.    HINGE 1 INB BORE, HINGE 2 INB/OUTB BORE AND HINGE 4 INB/OUT BORE AT REAR SPAR AT RH WING WERE REPAIRED PER REO 690-57-51-383 REV. -- AND ETI-190-24-010 REV. ORIG.
